Re: [MOL] Questions about lasting effects of chemotherapy [00279] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Questions about lasting effects of chemotherapy



In a message dated 06/05/2000 7:10:29 PM Eastern Daylight Time, 
chrisg@frontiernet.net writes:

> Ever since he has had chills and hot flashes, feels weak with flu like 
> symptoms, the skin on his hands blistered and peeled all off. 

My father had chemo at about the same age as your father. He had it (taxotere 
w/ carboplatin) for 6 months, followed by radiation.  He had all kinds of 
side-effects, including the chills and hot flashes (from the steroids 
maybe?), severe diarreah, nausea, vomiting, etc.  The radiation was much 
kinder to him. He is now on thalidomide and has other side-effects, but none 
of the previous ones.  He never mentioned any blisters though.  -chris
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------